# SDR AWXA200600594

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 34,033 hours, 14,887 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 234 - CREW REPORTED THAT AT BEGINNING OF TAKEOFF ROLL RECEIVED ECAM CLASS I MESSAGE, BSCU CHANNEL 2 FAULT.  CREW RECYCLED ANTISKID/NOSE WHEEL STEERING SWITCH ON TAXIWAY PER MOC.  OPERATION WAS NORMAL.  WAS INFO ONLY WRITE UP.  REPORTED FOR PRECAUTIONARY PURPOSES.
